| Model Number |
E601 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys ca 19-9 immunoassay on a cobas 6000 e 601 module.No incorrect results were reported outside of the laboratory.The sample initially resulted in a ca 19-9 value of 43.72 iu/ml and repeated as < 0.600 iu/ml with a data flag.The sample was placed in a sample cup and repeated, resulting in a ca 19-9 value of < 0.600 iu/ml with a data flag.The sample was repeated again, resulting in a value of < 0.600 iu/ml with a data flag.A new ca 19-9 reagent lot was placed on board and the sample was repeated two more times on (b)(6) 2023, resulting in ca 19-9 values of < 0.600 iu/ml with a data flag and 0.693 iu/ml.The ca 19-9 reagent lot number was 59810303, with an expiration date of 31-aug-2023.
Additional Manufacturer Narrative
Na.
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.
Additional Manufacturer Narrative
The component code has been updated.